Features
- 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
- Compare to active ingredients in Excedrin® Extra Strength – a registered trademark of Haleon .
- 100 caplets per bottle
$5.59 Original price was: $5.59.$4.46Current price is: $4.46.
